# SDR DALA2025100307199

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1231613) CORROSION ON FRAME OF STA 907 BTW STGR 24LH TO STGR 23LH AT AFT CARGO COMPARTMENT. FRAME OF STA 907 BTW STGR 24LH TO STGR 23LH AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 629014-1 REV ORIGINAL. SECTION I: REPAIR INSTRUCTIONS AND PRI 629014-1 REV 1 AND REV 2.
